# SDR ORJA98242

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Part number: P19526
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION R-1 DOOR DRAIN CHECK VALVE CORRODED AND STUCK CLOSED.  REMOVED AND REPLACED R-1 DOOR DRAIN CHECK VALVE IAW MD-80 MM 20-10-13.  OPS CHECK GOOD, C/W ON JOB CARD 9740/8000-008.  (M)
